Access count of this item: 73

Files in This Item:
File Description SizeFormat 
0719-4.pdf338.15 kBAdobe PDFView/Open
Title: 2次元乱流の対数補正についてのコメント(流れの不安定性と乱流の構造)
Authors: 大木谷, 耕司  KAKEN_name
Author's alias: Ohkitani, Koji
Issue Date: May-1990
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 719
Start page: 52
End page: 57
Appears in Collections:Instability of a Flow and Structure of Turbulence

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.